# SDR USAA001773

- Difficulty date: October 18, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 37,748 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CRACKED 1 INCH BY 10 INCHES, STATION 312 BETWEEN LBL 30 AND RBL 12.  CORROSION LEVEL 1.  INSTALLED UPPER CHORD REPAIRED T-CAP PER SRM 53-10-51.  (M)
